# SDR SWAA2022110768064

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 902 hours, 499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A INBOARD FLASHLIGHT IS INOP / [01] REPLACED WITH NEW FLASHING AIR LITE PER AMM25-64-00; OPS CHKED GOOD
